Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Gray, ME

July 18, 2016Cheshire County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2016, 2:28 PM EDT for Cheshire County, New Hampshire. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2016, 2:28 PM EDT (18:28 UTC)
Expired
Jul 18, 2016, 3:03 PM EDT
In force
35 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cheshire County, NH

The radar

The Boston radar (KBOX), 131 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 2:49 PM EDTTSTM WND DMGRindge, NHTREES DOWN THROUGHOUT TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 11:12 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS51 KGYX 181828
SVRGYX
NHC005-181915-
/O.NEW.KGYX.SV.W.0057.160718T1828Z-160718T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
228 PM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...

* UNTIL 315 PM EDT

* AT 227 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HINSDALE TO NEAR WARWICK TO NEAR WENDELL...
  MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. THIS STORM HAS A HISTORY OF PRODUCING
           WIND DAMAGE IN FRANKLIN COUNTY MASSACHUSETTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JAFFREY...SWANZEY...RINDGE...WINCHESTER...MARLBOROUGH...
  FITZWILLIAM...DUBLIN...RICHMOND...HARRISVILLE...TROY...HINSDALE...
  SHARON...CHESTERFIELD AND NEW IPSWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4295 7207 4294 7206 4294 7201 4280 7198
      4279 7197 4279 7194 4271 7193 4273 7246
      4276 7248 4277 7249 4277 7251 4278 7251
      4282 7254
TIME...MOT...LOC 1827Z 256DEG 53KT 4277 7247 4270 7237 4258 7243 

HAIL...<.75IN
WIND...60MPH
 
$$

ARNOTT
2 follow-up statements
833 
WWUS51 KGYX 181849
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
249 PM EDT MON JUL 18 2016

NHC005-181915-
/O.CON.KGYX.SV.W.0057.000000T0000Z-160718T1915Z/
CHESHIRE NH-
249 PM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN CHESHIRE COUNTY...

AT 249 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAFFREY TO RINDGE TO WINCHENDON...MOVING EAST AT 60
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAFFREY...WINCHENDON...SWANZEY...RINDGE...MARLBOROUGH...
FITZWILLIAM...DUBLIN...ROYALSTON...RICHMOND...HARRISVILLE...TROY...
SHARON AND NEW IPSWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4295 7207 4294 7206 4294 7201 4280 7198
      4279 7197 4279 7194 4271 7193 4272 7228
      4290 7226
TIME...MOT...LOC 1849Z 256DEG 53KT 4284 7208 4277 7198 4265 7204 

HAIL...<.75IN
WIND...60MPH
 
$$

ARNOTT
063 
WWUS51 KGYX 181903
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
303 PM EDT MON JUL 18 2016

NHC005-181913-
/O.CAN.KGYX.SV.W.0057.000000T0000Z-160718T1915Z/
CHESHIRE NH-
303 PM EDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHESHIRE COUNTY
IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHERN NEW HAMPSHIRE.

LAT...LON 4295 7207 4294 7206 4294 7201 4280 7198
      4279 7197 4279 7194 4271 7193 4272 7228
      4290 7226
TIME...MOT...LOC 1902Z 256DEG 53KT 4289 7181 4282 7171 4270 7177 

$$

ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:35 AM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 18, 11:35 AM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1135 AM EDT MON JUL 18 2016

.SYNOPSIS...
A cold front will gradually approach from the west today and will
push offshore by late tonight. High pressure will slowly build in
from the west Tuesday through Wednesday and will shift offshore
south of New England Wednesday night and Thursday. High pressure
will hold off the east coast on Friday. A cold front will approach
from the west Friday night and will cross the region on Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1100 AM update...
Quick update to issue severe thunderstorm watch for all of New
Hampshire and western Maine from 1100 AM through 800 PM this
evening. Strong convection currently firing over northern New
York and Vermont into southern Quebec and is racing eastward at 30
to 40 kts. This activity will be moving into northern New
Hampshire and northwest Maine between noon and 100 PM and will
continue south and east into the remainder of the forecast area
through the afternoon hours. Wind damage will be the main threat
associated with these storms...however more intense cells will be
capable of producing large hail. Have adjusted temp/td/sky/pop
grids to reflect current trends. No other changes planned attm.

Previous discussion...
Have issued a dense fog advisory for southern Oxford, southern
Franklin, and southern Somerset southward to include coastal
Maine. Reports of visibilities from a quarter to a half mile in
fog should continue this morning before low level moisture mixes
out slightly.

Increasing south winds later this morning will transport moisture-
rich air into the region ahead of an approaching frontal system.
Once the fog and stratus mix out this morning, we should get
plenty of surface heating yielding impressive CAPE values by early
afternoon. Southwest winds and warm air advection will help
temperatures warm into the 80s and 90s.

The warm front will lift through during this time
allowing winds to veer ahead of upper level forcing. Storms should
become organized along the pre-frontal trough into one of more
QLCS segments with strong, near-unidirectional wind fields
throughout the layer. The main hazards will include strong
downburst winds as well as heavy rain as PW values climb to near
150% of normal by this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Showers and thunderstorms will shift offshore along the boundary
tonight. Additional rainfall along the higher terrain will be
possible through late tonight before tapering off. Readings will
drop into the lower 50s north as cooler drier moves in behind the
cold front. Farther south temperatures should bottom out in the
60s.

Winds will be gusty on Tuesday in northwest flow. High pressure
builds in from the west clearing out any remaining clouds. Highs
will reach the mid 60s north to mid 70s/near 80 south.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
The models are in good agreement on the long wave pattern through
next weekend. We begin the period with an upper trough axis across
the Northeastern CONUS. The trough axis will shift offshore by
Thursday with West-northwest flow across our area between this
trough and an expansive upper ridge centered over the southern
plains states. With time the upper ridge will flatten allowing for
the flow to become more westerly across the region. The upshot of
this pattern will be building heat and humidity as we head
through the week. Weak and difficult to time impulses embedded
within the westerlies vicinity of the U.S. Canadian border...along
with a series of weak fronts/surface troughs will provide a few
showers and thunderstorms from time-to-time.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Short Term...Dense fog and stratus is affecting coastal terminals
this morning as well as AUG. This is causing IFR/LIFR ceilings and
visibilities which will begin to mix out around 7 am. Expect VFR
conditions this morning with fog hanging on a little longer at RKD
and AUG. MVFR conditions with periods of IFR will be possible
today as TSRA with heavy rain develops. This activity will push
into NH by early afternoon and Maine in the afternoon and evening
hours. Moisture may pool offshore late tonight into Tuesday
morning bringing LIFR conditions to RKD. Elsewhere fog will be
patchy and not dense.

Long Term...

FRI...Areas of MVFR in shra and tsra.

&&

.MARINE...
Short Term...Winds/waves are quiet tonight with significant
amounts of fog and stratus over the waters. Southwesterly winds
strengthen ahead of a cold front on today with a marginal period
of higher seas and winds. Small craft advisories possible this
evening...before subsiding overnight tonight.

Long Term...

THU - FRI...Small craft winds and seas are possible.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&
Hazardous weather outlook, Jul 18, 7:44 AM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
744 AM EDT MON JUL 18 2016

MEZ007>009-012>014-018>028-NHZ001>015-191145-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
744 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS...HEAVY RAIN...AND POSSIBLY HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES WILL REACH THE LOWER AND MID 90S FRIDAY THROUGH
SUNDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-191145-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
744 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 10:37 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1037 AM EDT MON JUL 18 2016

MEZ007>009-012>014-018>028-NHZ001>015-182000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
INCLUDING THE CITIES OF...UPTON...WILSONS MILLS...ANDOVER...
BYRON...MIDDLE DAM...ROXBURY...SOUTH ARM...COBURN GORE...DAVIS...
OQUOSSOC...RANGELEY...AVON...KINGFIELD...PHILLIPS...
NEW PORTLAND...BRASSUA...LONG POND...MOOSEHEAD...PITTSTON FARM...
SEBOOMOOK...BINGHAM...JACKMAN...BETHEL...BRYANT POND...HANOVER...
LOCKE MILLS...MILTON...NEWRY...RUMFORD...NORWAY...FRYEBURG...
OXFORD...FARMINGTON...NEW SHARON...NEW VINEYARD...TEMPLE...
WILTON...CHESTERVILLE...JAY...ATHENS...CORNVILLE...SKOWHEGAN...
PALMYRA...PITTSFIELD...EMBDEN...MADISON...HOLLIS...ALFRED...
LEBANON...SANFORD...GOODWINS MILLS...BUXTON...LIMINGTON...
BERWICK...NEW GLOUCESTER...GRAY...NORTH WINDHAM...GORHAM...
BRIDGTON...GREENE...LEWISTON...SABATTUS...WALES...MINOT...
TURNER...AUBURN...LIVERMORE FALLS...AUGUSTA...SIDNEY...WINDSOR...
VASSALBORO...WATERVILLE...CHINA...PALERMO...BROOKS...JACKSON...
KNOX...LIBERTY...MONTVILLE...MORRILL...WALDO...WINTERPORT...
UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...
PORTLAND...CAPE ELIZABETH...SOUTH PORTLAND...WESTBROOK...
YARMOUTH...BRUNSWICK...ARROWSIC...BATH...PHIPPSBURG...
BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA...
BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND...
APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST...
NORTHPORT...SEARSMONT...LINCOLNVILLE...ERROL...MILLSFIELD...
WENTWORTHS LOCATION...COLEBROOK...BERLIN...DUMMER...MILAN...
YORK POND...LANCASTER...BETHLEHEM...LINCOLN...LITTLETON...
SUGAR HILL...THORNTON...WATERVILLE VALLEY...WOODSTOCK...
NORTH CONWAY...ALBANY...CONWAY...CHATHAM...CRAWFORD NOTCH...
LYME...ASHLAND...ELLSWORTH...HOLDERNESS...PLYMOUTH...RUMNEY...
WAKEFIELD...BRIDGEWATER...BROOKFIELD...OSSIPEE...TUFTONBORO...
WOLFEBORO...MOULTONBOROUGH...CLAREMONT...CORNISH...CROYDON...
GOSHEN...GRANTHAM...LEMPSTER...NEWPORT...CHARLESTOWN...BOSCAWEN...
CANTERBURY...CONCORD...DUNBARTON...LOUDON...HOOKSETT...LACONIA...
GILFORD...MEREDITH...BARRINGTON...ROCHESTER...DOVER...
ROLLINSFORD...SOMERSWORTH...DURHAM...MADBURY...GILSUM...KEENE...
MARLOW...SULLIVAN...SURRY...JAFFREY...MANCHESTER...PELHAM...
NASHUA...SALEM...ATKINSON...NEWTON...PLAISTOW...CHESTER...DERRY...
HAMPSTEAD...EXETER...GREENLAND...PORTSMOUTH...RYE...HAMPTON...
HAMPTON FALLS...NORTH HAMPTON...SEABROOK...AMHERST...MILFORD...
MONT VERNON...GOFFSTOWN...PETERBOROUGH...SHARON...WEARE
1037 AM EDT MON JUL 18 2016

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE REGION THIS
AFTERNOON AHEAD OF A STRONG COLD FRONT.  SOME STORMS MAY BE SEVERE
DURING THE 1PM TO 8PM TIMEFRAME. THE PRIMARY THREATS FROM ANY STORMS
THAT DEVELOP WILL BE DAMAGING WINDS...WITH HAIL AND HEAVY RAINFALL
ALSO POSSIBLE.

WHILE A SEVERE THUNDERSTORM IS POSSIBLE ANYWHERE IN NEW HAMPSHIRE
AND WESTERN MAINE...THE GREATEST THREAT FOR SEVERE STORMS WILL BE
OVER SOUTHERN NEW HAMPSHIRE AND SOUTHWESTERN MAINE.

PLEASE PAY CLOSE ATTENTION TO THE LATEST WEATHER FORECAST TODAY
THROUGH OUR WEBSITE, YOUR LOCAL MEDIA OUTLETS AND NOAA WEATHER
RADIO. BE PREPARED TO TAKE THE NECESSARY ACTION IF THREATENING
WEATHER APPROACHES. THOSE WITH OUTDOOR ACTIVITIES INCLUDING BOATERS,
CAMPERS AND HIKERS SHOULD BE ESPECIALLY AWARE AND BE PREPARED TO
SEEK SAFE SHELTER OR SAFE HARBOR.

ARNOTT
Special weather statement, Jul 18, 11:36 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1136 AM EDT MON JUL 18 2016

MEZ007-NHZ001-181630-
NORTHERN OXFORD ME-NORTHERN COOS NH-
1136 AM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN OXFORD COUNTY IN MAINE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 1230 PM EDT

* AT 1134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF NORTON...MOVING
  TO THE EAST AT 55 MPH.  THIS STORM HAS THE POTENTIAL TO STRENGTHEN
  AS IT MOVES INTO EXTREME NORTHERN NEW HAMPSHIRE AND NORTHWESTERN
  MAINE AFTER 12 PM.

* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANAAN...
  PITTSBURG...
  AND CLARKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4531 7092 4524 7089 4524 7084 4528 7083
      4527 7083 4503 7078 4501 7082 4494 7081
      4495 7152 4500 7154 4501 7147 4502 7150
      4520 7140 4524 7144 4523 7138 4530 7130
      4525 7123 4524 7113 4532 7100 4535 7101
TIME...MOT...LOC 1532Z 264DEG 47KT 4516 7182

ARNOTT
Local storm report, Jul 18, 1:23 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
123 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 SW COLEBROOK          44.86N  71.54W
07/18/2016  M1.75 INCH       COOS               NH   COOP

&&

EVENT NUMBER GYX1602114

BROWN
Local storm report, Jul 18, 1:49 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
149 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             PITTSBURG               45.05N  71.39W
07/18/2016  M0.50 INCH       COOS               NH   PUBLIC

&&

EVENT NUMBER GYX1602115

TFH
Local storm report, Jul 18, 1:56 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
156 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             CLARKSVILLE             45.02N  71.31W
07/18/2016  M1.00 INCH       COOS               NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1602116

BROWN
Local storm report, Jul 18, 2:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
215 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     RANGELEY                44.97N  70.64W
07/18/2016                   FRANKLIN           ME   AMATEUR RADIO

            TREE DOWN IN RANGELY

&&

EVENT NUMBER GYX1602117

BROWN

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:16 PM EDTSevere Thunderstorm WarningGYXCoos44 min
Jul 18, 12:55 PM EDTSevere Thunderstorm WarningGYXCoos65 min
Jul 18, 1:06 PM EDTSevere Thunderstorm WarningGYXCoos39 min
Jul 18, 1:28 PM EDTTornado WarningGYXCoos32 min
Jul 18, 2:37 PM EDTSpecial Weather StatementGYXCarroll38 min
Jul 18, 2:48 PM EDTSevere Thunderstorm WarningGYXHillsborough45 min
Jul 18, 2:54 PM EDTSevere Thunderstorm WarningGYXCarroll38 min
Jul 18, 3:03 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton57 min
Jul 18, 3:41 PM EDTSevere Thunderstorm WarningGYXRockingham26 min
Jul 18, 4:03 PM EDTSpecial Weather StatementGYXCoos27 min
Jul 18, 4:27 PM EDTSpecial Weather StatementGYXCoos33 min
Jul 18, 5:58 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton47 min
Jul 18, 6:25 PM EDTSevere Thunderstorm WarningGYXGrafton65 min
Jul 18, 7:28 PM EDTSpecial Weather StatementGYXCarroll32 min
Jul 18, 7:48 PM EDTSevere Thunderstorm WarningGYXCarroll27 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.